Other Kinds of Soft β maps via Soft Topological Ordered Spaces

Authors

  • Tareq AL-shami Sana'a university
  • Mohammed El-Shafei Mansoura university
  • Baravan Asaad

DOI:

https://doi.org/10.29020/nybg.ejpam.v12i1.3312

Abstract

The authors of [13] formulated a soft topological ordered spaces concept and then they established and studied some ordered mappings [14]. In the present work, we define new ordered mappings via soft topological ordered spaces based on soft β-open sets, namely soft xβ-continuous, soft xβ-open, soft xβ-closed and soft xβ-homeomorphism mappings, for x ∈ {I, D, B}. We give various characterizations of each one of the introduced soft mappings. One of the most important obtained results is that an extended soft topologies notion guarantees the equivalent  between the soft mappings initiated herein and their counterparts of mappings on topological ordered spaces. We provide several interesting examples to examine the relationships among these soft mappings.

Downloads

How to Cite

AL-shami, T., El-Shafei, M., & Asaad, B. (2019). Other Kinds of Soft β maps via Soft Topological Ordered Spaces. European Journal of Pure and Applied Mathematics, 12(1), 176–193. https://doi.org/10.29020/nybg.ejpam.v12i1.3312